# SDR SWAA2018102226119

- Difficulty date: October 20, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 68,588 hours, 40,118 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 115A5211
- Condition: Out Of Tolerance
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR FORWARD TRUNNION FITTING LOWER OUTBOARD LUG BORE DIAMETER OUT OF TOLERANCE.  REPAIRED LUG PER EA.
